I have always been prone to headaches. Excedrin was the only thing that helps. Taking so many of them I an now taking codeine/fioricet. My think is better to take one stronger then Excedrin all day.Anyone have advise on this?
Hep 1A with fatty liver.
Sorry about ur head akes sweety ! I'm a migran suffer, and I see a nuroygist he told me exedrin an make ur headake worsh so I think I would ask my hepatolygist what was safe 4 my liver as well as my head? u may b getting mirgrains and nead 2 b put on maxsals or something that doesnt hurt ur liver ?
so how is that working for you? I know about headaches, I use to to get migraines. now I basically have chronic headaches,as well as other pains ect. my md. lets me take vicoprofin. no more than 30 a month. I can subsidise(sp) with 200mg ibuprofin. Of course it is not enough. but other wise I am popping alot of advil a lot. I have hcv and cirrosis. It is definetly a toss up. but yeah, take it up with M.D. Who is perscribing your codiene? Good luck with this. balance is the key Dasflueff....
the codeine/firoricet works great. I'm just leary of the tylenol. My MD knows my situation and gives me the prescription. Hasn't recommended anything else. I'll have to look up vicoprofin. I haven't heard of it before. The Excedrin always worked for me until recently. I wake up every morning with headaches, strange. I'll check out maxsal too.
Thanks, that's two new things to look into.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.